2 doctors weighed in:

Had two ablation heart rate was 180's now heart rate in 30-40's what causes this?

2 doctors weighed in
1 doctor agrees

In brief: Junctional rhythm

Please see your cardiologist your new pacemaker may be dominated by the AV node leading to this bradycardia.
It may be accentuated by your medications, such as beta blockers. Pacing may be indicated including a pacemaker if you are symptomatic you should actually go to the ER immediately. Your blood pressure and other vital signs needed ASAP. Call your cardiologist ASAP if stable, ER if symptoms

In brief: Junctional rhythm

Please see your cardiologist your new pacemaker may be dominated by the AV node leading to this bradycardia.
It may be accentuated by your medications, such as beta blockers. Pacing may be indicated including a pacemaker if you are symptomatic you should actually go to the ER immediately. Your blood pressure and other vital signs needed ASAP. Call your cardiologist ASAP if stable, ER if symptoms
Dr. Cornelius O'leary jr
Dr. Cornelius O'leary jr
Thank
Get help from a real doctor now
Dr. Tonga Nfor
Board Certified, Internal Medicine - Cardiology
13 years in practice
508K people helped
Continue
111,000 doctors available
Read more answers from doctors